Can't stop crying

Discussion in 'Duromine Questions and Answers' started by candoit, Feb 16, 2018.

  1. candoit

    candoit New Member
    Registered

    Joined:
    Jan 18, 2018
    Messages:
    1
    Likes Received:
    2
    Hi please help. I can' stop crying. Was on duromine for 1 month and nearly lost my mind. I was super aggressive. It was so bad that my fiance wanted to call off our wedding.
    I stopped taking duromine 2 days ago but now all I do is cry. Is this normal
     
  2. skinnymee

    skinnymee Active Member
    Registered

    Joined:
    Jan 10, 2018
    Messages:
    106
    Likes Received:
    130
    Hey Candoit, it sounds like you could have a hormone imbalance. Your hormones dictate virtually every part of your life: from your state of mind to your behaviour, body shape, eating habits and even your reaction to stress. So many things from: under-eating and over exercising to eating the wrong foods, stress, toxins and environmental factors can all influence your hormones. A lot of symptoms caused by hormones can actually be fixed naturally by addressing your diet and lifestyle. Can you think of anything you might be doing that could be exacerbating excess estrogen?
     
  3. Dre

    Dre Active Member
    Registered

    Joined:
    May 10, 2015
    Messages:
    121
    Likes Received:
    131
    Hello Candoit,
    very nice to meet you, hang in there, things will get better!
    D. is a very strong weight loss medication and effects some of us in different ways.
    in some cases our emotions go from one extreme to another.
    but if you are prepared for it then it becomes much easier to manage, i am proof of this.. lol
    don't give up, my advice is to try D. again
    but this time be ready for any emotional change!
    also make sure you drink plenty of water, and exercise..
    i know it sounds cliche but it's very important.
    Dre
     
  4. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    1,804
    Likes Received:
    673
    I am sorry that your experience with Duromine was not a pleasant one. Unfortunately, rage is one of possible side effects, and it looks like you are going through withdrawals now. Let your system clear off the drug and everything should get back to normal. Either the dose was too high for you, or Duromine is not the weight loss pill that you need. I am sorry.

    What you need now is good relaxation. You can find plenty of relaxation techniques on the internet. Don’t just wait that everything gets back to normal on its own, help your body and nervous system recover. I hope, you will work this through with your fiancé and the wedding will go perfect!
     
Loading...